News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Endocrinology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Endocrinology Answers List

Forum Name: Endocrinology Topics

Question: Is increase in Synthroid needed?


 Rascal-wv - Mon May 23, 2005 6:26 pm

Hi,

I am a 44 year old woman that was diagnosed with Hypothyroidism/Hashamotos/Mulit-nodular, over two years ago. Through my own oversight (and stupidity) I went off my Synthroid about 5 month ago for about 6 weeks. I have been back on Synthroid for over 3 months 0.050 mcg q.d. I still feel tired, gaining weight, can't sleep but fall to sleep at the drop of a hat, no sexual desire, bowel problems are increasing (constipation), body aches, frankly I am at the end of my rope!!!

I had my TSH test done today and it is 1.18, the PA that I am seeing did not raise my dosage. TSH is the only test she had done. I think that I need my dosage increased, I am on 0.050 mcg 1q.d.

What do you think, please will you give me some advice?

Thank you so much for your time,
rascal-wv :cry:
 Rascal-wv - Fri May 27, 2005 1:48 am

:o :? :shock:

I can feel the love!

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here